Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Numerical evaluation of high-dimensional integrals

Authors: T. W. Sag and G. Szekeres
Journal: Math. Comp. 18 (1964), 245-253
MSC: Primary 65.55
MathSciNet review: 0165689
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society